Adaptive Control of a Class of Uncertain Dynamic Delay Systems

[+] Author and Article Information
Said Oucheriah

Department of Technology, SG 203, Northern Illinois University, DeKalb, IL 60115

J. Dyn. Sys., Meas., Control 121(3), 538-541 (Sep 01, 1999) (4 pages) doi:10.1115/1.2802508 History: Received March 06, 1998; Online December 03, 2007


A robust adaptive controller is developed for a class of uncertain linear dynamic delay-systems where the bound of uncertainty is unknown but its functional form is known. It is shown that if a constraint on the norm of the matrix associated with the delayed state is met, then the adaptive controller designed guarantees that all possible responses of the uncertain system are uniformly ultimately bounded. Finally, an example is included to illustrate the results developed in this paper.

Copyright © 1999 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In